Alert archive / Oklahoma / Tornado Warnings in 2020

Tornado Warning 9, NWS Norman, OK

April 21, 2020Comanche County, Grady County, Stephens County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 21, 2020, 11:28 PM CDT for Comanche County, Grady County, Stephens County, Oklahoma. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2020, 11:28 PM CDT (04:28 UTC)
Expired
Apr 22, 2020, 12:00 AM CDT
In force
32 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

Counties Comanche County, OK, Grady County, OK, Stephens County, OK

The radar

The Norman radar (KTLX), 96 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 11:40 PM CDTTSTM WND DMG1 N Marlow, OKLARGE TREES DOWN AND POWER LINES DOWN. TIME BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 6:50 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.5 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2020-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2020-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-146 J/kg
Mixed-layer LCL
2104 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

170 
WFUS54 KOUN 220428
TOROUN
OKC031-051-137-220500-
/O.NEW.KOUN.TO.W.0009.200422T0428Z-200422T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1128 PM CDT Tue Apr 21 2020

The National Weather Service in Norman has issued a

* Tornado Warning for...
  East central Comanche County in southwestern Oklahoma...
  Southwestern Grady County in central Oklahoma...
  Northwestern Stephens County in southern Oklahoma...

* Until midnight CDT.
    
* At 1127 PM CDT, a severe thunderstorm capable of producing a
  tornado was located 4 miles east of Sterling, moving east at 20
  mph.

  HAZARD...Tornado and tennis ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Marlow, Rush Springs, Bray and Sterling. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3469 9818 3478 9816 3478 9775 3461 9779
TIME...MOT...LOC 0427Z 281DEG 19KT 3473 9809 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

11
1 follow-up statement
945 
WWUS54 KOUN 220439
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1139 PM CDT Tue Apr 21 2020

OKC031-220449-
/O.CAN.KOUN.TO.W.0009.000000T0000Z-200422T0500Z/
Comanche OK-
1139 PM CDT Tue Apr 21 2020

...THE TORNADO WARNING FOR EAST CENTRAL COMANCHE COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3468 9809 3478 9809 3478 9775 3464 9778
TIME...MOT...LOC 0439Z 282DEG 18KT 3471 9803 

$$

OKC051-137-220500-
/O.CON.KOUN.TO.W.0009.000000T0000Z-200422T0500Z/
Grady OK-Stephens OK-
1139 PM CDT Tue Apr 21 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN GRADY AND NORTH CENTRAL STEPHENS COUNTIES...
    
At 1139 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles northwest of Marlow, moving east at 20 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Marlow and Rush Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3468 9809 3478 9809 3478 9775 3464 9778
TIME...MOT...LOC 0439Z 282DEG 18KT 3471 9803 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

11

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 21, 6:34 PM CDT, 4 hours 54 minutes earlier.

Area forecast discussion, Apr 21, 6:34 PM CDT, 4 hours 54 minutes before
Area Forecast Discussion
National Weather Service Norman OK
634 PM CDT Tue Apr 21 2020

...New AVIATION...

.SHORT TERM...
(This evening through Wednesday)
Issued at 213 PM CDT Tue Apr 21 2020

Satellite imagery is beginning to show signs of lift now increasing
ahead of an initial mid level shortwave trough that will move out of
the TX panhandle late this afternoon through tonight. Convective
initiation should occur somewhere within the next hour or two near
NW OK and the northern TX panhandle. A few storms may also try to
develop on the southern flank of the mid level moisture moisture
plume extending from NW OK into ESE OK into this evening. Some
cumulus are now evident in vis imagery within this plume. The most
likely scenario still appears to be a small cluster of storms coming
off the high plains and tracking eastward across northern OK, with 1-
2 discrete elevated supercells south of it moving into portions of
central OK late tonight. Steep lapse rates within the hail growth
zone could support around a 3-6 hour window of very large hail
within the supercells.

As the first, smaller cluster of storms moves out of our area and
dissipates to the east late tonight/early Wed AM, the main mid level
vort max will begin to move in from the west. Therefore, expect more
widespread convection to begin around 12-15Z Wed especially along
and north of I-40 as mid to upper ascent overspreads the region.
These elevated storms will still have the potential to produce large
hail up to the size of golf balls or larger near and just after
sunrise. At the surface, a surface low will near the I-35 corridor
around 18-21Z Wed, with an associated dryline and Pacific front.
Instability should have the chance to ramp up ahead of these
features early tomorrow afternoon within the warm sector over the
SE 1/4 of OK. Surface based supercells will be possible within the
aforementioned area Wed afternoon, with all severe weather threats
possible into early Wed evening.

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 213 PM CDT Tue Apr 21 2020

Showers and thunderstorms and the potential for severe storms are
expected to end Wednesday evening. Another round of showers and
thunderstorms will then be possible Thursday night into Friday as a
shortwave moves across the central/southern Plains and a cold front
moves across the area.

Models show NW flow will develop aloft over the region next week.
Models also show another front moving across the area early next
week, although there are some differences in timing. Some showers
and thunderstorms could be possible with this boundary.

Temperatures are expected to remain generally below but near the
average mark into this weekend, with the coolest day expected to be
Friday. Warmer temperatures, above average, will then be possible
early next week.

&&

.AVIATION...
(00Z TAFS)
Issued at 631 PM CDT Tue Apr 21 2020

VFR/MVFR ceilings are expected. A few models show that IFR
ceilings could be possible at a few locations Wednesday morning.
Thunderstorms will be possible off and on later this evening
through Wednesday afternoon. Variable gusty winds and hail could
be possible near/with some of the storms. A front will move across
portions of the area Wednesday causing winds to shift towards the
N and NW.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  61  69  53  78 /  80  80  20   0
Hobart OK         61  73  51  81 /  50  50  10   0
Wichita Falls TX  63  81  54  82 /  40  50   0   0
Gage OK           54  67  47  81 /  90  80   0   0
Ponca City OK     59  65  52  77 /  90  90  30   0
Durant OK         61  75  56  79 /  30  90  20   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...03
LONG TERM....25
AVIATION...25
Hazardous weather outlook, Apr 21, 9:17 PM CDT, 2 hours 11 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
917 PM CDT Tue Apr 21 2020

OKZ004>048-050>052-TXZ083>090-230230-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
917 PM CDT Tue Apr 21 2020

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Strong to severe thunderstorms are expected to continue this
evening and overnight, especially across western into central
Oklahoma. Large hail up to the size of baseballs is the primary
hazard. Wind gusts of 60 to 70 mph are also possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms...
Thunderstorms will continue to be possible through the day
Wednesday. Some strong to severe thunderstorms, primarily with a
large hail up to the size of golf balls and damaging wind threat,
could occur during the morning hours across any portion of the
area.

By Wednesday afternoon, the severe storm threat will continue to
progress eastward but is not expected to exit the area until
evening. Storm intensity could be higher during the afternoon and
evening hours, especially near and east of I-35 and south of I-44.
The primary threats during the afternoon will continue to be
large hail up to the size of baseballs and damaging winds.
However, there is also a potential for some tornadoes, especially
in areas southeast of a Seminole and Pauls Valley, to Marietta
Oklahoma line. There are some uncertainties with the afternoon
and evening activity due to effects from the storms later tonight
into Wednesday morning so check for the latest information.

Thunderstorms will also be possible Thursday night into Friday.
The chance of severe weather with this activity looks to be low.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Local storm report, Apr 21, 11:14 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1114 PM CDT TUE APR 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     HAIL             ELECTRA                 34.03N 98.92W
04/21/2020  E1.75 INCH       WICHITA            TX   TRAINED SPOTTER

&&

SC
Local storm report, Apr 21, 11:15 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1115 PM CDT TUE APR 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     TSTM WND GST     2 WNW ELGIN             34.79N 98.32W
04/21/2020  E60 MPH          COMANCHE           OK   TRAINED SPOTTER

&&

SC
Local storm report, Apr 21, 11:16 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1116 PM CDT TUE APR 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             2 E ELGIN               34.78N 98.26W
04/21/2020  E1.75 INCH       COMANCHE           OK   AMATEUR RADIO

&&

SC
Local storm report, Apr 21, 11:21 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1121 PM CDT TUE APR 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 PM     HAIL             3 E STERLING            34.75N 98.12W
04/21/2020  E1.75 INCH       COMANCHE           OK   TRAINED SPOTTER

&&

SC
Local storm report, Apr 21, 11:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1122 PM CDT TUE APR 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     HAIL             2 NNE COOPERTON         34.89N 98.86W
04/21/2020  E2.00 INCH       KIOWA              OK   TRAINED SPOTTER

&&

SC
Local storm report, Apr 21, 11:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1125 PM CDT TUE APR 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     HAIL             STERLING                34.75N 98.17W
04/21/2020  E2.00 INCH       COMANCHE           OK   TRAINED SPOTTER

&&

SC

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 7:09 PM CDTSpecial Weather StatementOUNWashita36 min
Apr 21, 7:15 PM CDTSevere Thunderstorm WarningOUNRoger Mills60 min
Apr 21, 7:24 PM CDTSevere Thunderstorm WarningOUNCuster, Washita66 min
Apr 21, 7:32 PM CDTSpecial Weather StatementOUNBeckham28 min
Apr 21, 7:33 PM CDTSpecial Weather StatementOUNCaddo27 min
Apr 21, 7:40 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady50 min
Apr 21, 7:56 PM CDTSpecial Weather StatementOUNBeckham34 min
Apr 21, 8:06 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills, Washita39 min
Apr 21, 8:13 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills62 min
Apr 21, 8:17 PM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Washita58 min
Apr 21, 8:18 PM CDTTornado WarningOUNBeckham, Custer, Washita19 min
Apr 21, 8:24 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady51 min
Apr 21, 8:28 PM CDTSpecial Weather StatementOUNGreer32 min
Apr 21, 8:34 PM CDTAreal Flood AdvisoryOUNCaddo, Washita3 hr
Apr 21, 8:40 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills, Washita50 min
Apr 21, 8:45 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills45 min
Apr 21, 8:50 PM CDTAreal Flood AdvisoryOUNBeckham, Custer, Roger Mills, Washita3 hr
Apr 21, 9:04 PM CDTSpecial Weather StatementOUNGreer26 min
Apr 21, 9:08 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady67 min
Apr 21, 9:17 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills43 min
Apr 21, 9:20 PM CDTSevere Thunderstorm WarningOUNWashita40 min
Apr 21, 9:33 PM CDTSpecial Weather StatementOUNKiowa27 min
Apr 21, 9:46 PM CDTSevere Thunderstorm WarningOUNKiowa44 min
Apr 21, 9:54 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita66 min
Apr 21, 9:56 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita64 min
Apr 21, 10:01 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady44 min
Apr 21, 10:06 PM CDTAreal Flood AdvisoryOUNWashita3 hr
Apr 21, 10:18 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa42 min
Apr 21, 10:30 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady45 min
Apr 21, 10:39 PM CDTSpecial Weather StatementOUNRoger Mills36 min
Apr 21, 10:49 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa56 min
Apr 21, 10:54 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Stephens66 min
Apr 21, 11:00 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain45 min
Apr 21, 11:09 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman51 min
Apr 21, 11:39 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain26 min
Apr 21, 11:43 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa62 min
Apr 21, 11:47 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens43 min
Apr 21, 11:48 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Stephens57 min
Apr 21, 11:53 PM CDTTornado WarningOUNStephens52 min
Apr 22, 12:04 AM CDTSevere Thunderstorm WarningOUNDewey41 min
Apr 22, 12:14 AM CDTSevere Thunderstorm WarningOUNComanche, Grady, Stephens31 min
Apr 22, 12:16 AM CDTTornado WarningOUNCarter, Garvin, Murray, Stephens27 min
Apr 22, 12:26 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens64 min
Apr 22, 12:33 AM CDTSevere Thunderstorm WarningOUNComanche, Stephens57 min
Apr 22, 12:44 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens46 min
Apr 22, 1:10 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray50 min
Apr 22, 1:24 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Murray3 hr
Apr 22, 1:26 AM CDTSpecial Weather StatementOUNGarvin34 min
Apr 22, 1:26 AM CDTSevere Thunderstorm WarningOUNCarter, Stephens49 min
Apr 22, 1:49 AM CDTFlash Flood WarningOUNCarter, Murray3 hr
Apr 22, 1:50 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston70 min
Apr 22, 2:00 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray45 min
Apr 22, 2:06 AM CDTRiver Flood WarningOUNPottawatomie, Seminole25 hr
Apr 22, 2:14 AM CDTSpecial Weather StatementOUNJohnston31 min
Apr 22, 2:24 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston51 min
Apr 22, 2:34 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall41 min
Apr 22, 2:57 AM CDTSevere Thunderstorm WarningOUNAtoka18 min
Apr 22, 3:12 AM CDTSevere Thunderstorm WarningOUNBryan, Johnston, Marshall29 min
Apr 22, 3:58 AM CDTSpecial Weather StatementOUNWoods32 min
Apr 22, 4:28 AM CDTSpecial Weather StatementOUNEllis32 min
Apr 22, 4:34 AM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills, Woodward41 min
Apr 22, 4:48 AM CDTSpecial Weather StatementOUNAlfalfa27 min
Apr 22, 4:49 AM CDTSpecial Weather StatementOUNGarfield26 min
Apr 22, 4:53 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Woods52 min
Apr 22, 5:03 AM CDTSevere Thunderstorm WarningOUNGarfield, Major42 min
Apr 22, 5:09 AM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward51 min
Apr 22, 5:21 AM CDTSpecial Weather StatementOUNKingfisher24 min
Apr 22, 5:22 AM CDTSpecial Weather StatementOUNAtoka, Coal38 min
Apr 22, 5:32 AM CDTFlood WatchOUNAlfalfa, Garfield, Grant, Kay, Major, Noble and 1 more13 hr
Apr 22, 5:41 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Logan, Noble and 1 more49 min
Apr 22, 5:52 AM CDTSevere Thunderstorm WarningOUNHarper, Major, Woods, Woodward53 min
Apr 22, 6:23 AM CDTSevere Thunderstorm WarningOUNKay, Noble, Payne52 min
Apr 22, 6:46 AM CDTSpecial Weather StatementOUNWoods29 min
Apr 22, 7:15 AM CDTSpecial Weather StatementOUNKay30 min
Apr 22, 7:33 AM CDTSpecial Weather StatementOUNKay27 min
Apr 22, 7:58 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady47 min
Apr 22, 8:00 AM CDTSpecial Weather StatementOUNKay30 min
Apr 22, 8:19 AM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman41 min
Apr 22, 8:22 AM CDTSpecial Weather StatementOUNAtoka38 min
Apr 22, 8:33 AM CDTSevere Thunderstorm WarningOUNJefferson, Stephens42 min

Nearby

Tornado Warnings in Oklahoma, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.